Skip to main content
EXPERTS IN COUGH CONTROL
1 2 3 4 5 4.18 out of 5 stars

Breakdown

5
6
4
1
3
4
2
0
1
0

BENYLIN® MUCUS & PHLEGM PLUS COLD RELIEF Caplets

MUCUS & PHLEGM PLUS COLD RELIEF Caplets
Extra Strength

Clear out mucus & phlegm.

BENYLIN® EXTRA STRENGTH MUCUS & PHLEGM PLUS COLD RELIEF Caplets works in your lungs to break up tough mucus and phlegm, and clear it from your chest when you cough. This portable and convenient solution provides you with fast acting relief of your toughest cold symptoms whenever you want it. 

Fast, effective relief of:
  • Mucus & Phlegm
  • Chest Congestion
Plus:
  • Dry Cough
  • Nasal Congestion
  • Sore Throat Pain
  • Aches & Pains

Packages of 24 caplets.

DIRECTIONS OF USE

DIN: 02347652

Do not take more than directed (see liver warnings).

Adult Use Only (12 years and older): Take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain •unusual tiredness •loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or are taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information Read the complete label before use and follow all directions. Do not use if a blister unit is broken. Child resistant package. Store at 15 to 30°C. Protect from light. Keep dry.

INGREDIENTS
EACH CAPLET CONTAINS:
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Controls dry cough
15 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose and nasal congestion.
30 mg
E Expectorant:
Guaifenesin
Relieves chest congestion.
100 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves pain, fever, headache and sore throat pain.
500 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Cellulose, D & C Yellow No. 10 Aluminum Lake, FD & C Blue No. 1 Aluminum Lake, hypromellose, polyethylene glycol, polysorbate, polyvinyl pyrrolidone, silica, starch, stearic acid, titanium dioxide, wax, zinc stearate.
Reviews
1 2 3 4 5
11 reviews 80% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.2
Quality
4.5
Value
4.1
1 - 8 of 11 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
4 years 2 months ago

Fast Relief

Review Questions: 
Province: Quebec
Age: Over 65
Review Text: 
Tried these caplets as a last resort and was amazed how fast it cleared my mucus/phlegm, which enabled me to sleep well at night. Highly recommended but not sure where to buy the product in Australia. Can anyone help?
Nickname: 
Normanf10
Location: 
Sydney NSW, Australia
Helpfulness Count: 
11 out of 14 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 10 months ago

My go-to

Review Questions: 
Province: Ontario
Age: 35-44
Review Text: 
When I have viral bronchitis this is my go-to medicine. The expectorant helps me get the phlegm out and the other ingredients help my aches and fever. I buy it again and again and recommend to everyone.
Nickname: 
Jill
Location: 
Ottawa
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
4 years 1 month ago

Its helping me as of my first day!

Review Questions: 
Province: Ontario
Age: 35-44
Review Text: 
I just started taking this today to help with this nasty cold I have and the mucus and Phlegm. Seems to have given me a bit of relief today. Will continue to try it and see how it goes.
Nickname: 
Pikku
Location: 
Moonbeam
Helpfulness Count: 
7 out of 9 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 6 months ago

Best product to clear phlegm

Review Questions: 
Province: Manitoba
Age: 55-65
Review Text: 
After being hit with a cold for the second time, and trying numerous over the counter liquid cough products, I tried this product for the first time. I was able to sleep the first night as it controlled my coughing. It appears to have cleared the phlegm from sinuses and throat and definately is helping clear the chest congestion. The next morning I did not take a tablet and by late afternoon was coughing again so have learned to take every 6 hours until congestion is cleared.
Nickname: 
KAG
Location: 
Ste Agathe
Helpfulness Count: 
4 out of 4 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 8 months ago

A little disappointed.

Review Questions: 
Province: Ontario
Age: Over 65
Review Text: 
As a senior, the instructions are too small to read, therefore, opening the blister pack was almost impossible, until I used a magnifier!! Would not buy again, althought the product itself is good.
Nickname: 
Krys
Location: 
Hamilton, ON, Canada
Client Responses: 
Benylin Consumer Service 2 years 8 months ago
Thanks for taking the time to write a review, Krys! We'd love the chance to learn a bit more about your experience with our packaging. Please give us a call at 1-800-661-4659 between 9am and 7pm ET Monday-Friday. Hope to hear from you soon.
Helpfulness Count: 
9 out of 13 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 7 months ago

Would recommend but with caution

Review Questions: 
Province: British Columbia
Age: 55-65
Review Text: 
I am 58, over the years I have taken many such cold relief products without issue. Using this product for the first time, three nights in a row, I consumed two tablets before bed. Each night I had borderline horror dreams and severe sweats. The first night I did have a fever so I took no note. However even as my cold was abating and the fever had been long gone I suffered poor interrupted and irregular sleep, bad dreams and sweating so bad I had to change my T shirt twice in the night. I had purchased the 24 tables box but after the third night I gave the balance to my neighbour who has yet to test the product. I would never use this product again. In light of how well the product worked at reducing chest and nasal congestion, I would recommend it to anyone who does not suffer such debilitating side affects. After all, maybe it's just not for me.
Nickname: 
Christopher
Location: 
Parksville
Client Responses: 
Benylin Consumer Service 1 year 7 months ago
So sorry to hear this, Christopher. We'd love to talk some more about your experience and see what we can do to help, so please give us a call at 1-800-661-4659 between 9am and 5:30pm ET, Monday-Friday. We hope to hear from you soon!
Helpfulness Count: 
4 out of 5 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 5 months ago

Works great for me

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
I am sick and I have been taking the Benylin Extra Strength Mucus & Phlegm Plus Cold Relief Caplets and they have worked very well. I have mainly taken it to relief my chest congestion, which kicks in fairly quick. I would say I notice effects starting within 15 minutes and I assume fully kicked in within 30 minutes. (age 25, 228lbs) Also, I have been taking one pill whenever needed needed, which this time has been once a day. In regards to Value, I do not know how much I paid for the product, so I the Value I put it is irrelevant. The one side effect, which I have noticed on more than one occasion, which is not listed, typically happens shortly (0-4 mins) after taking a pill, I have a very brief numb/tingling sensation in my upper body/torso around my lungs. It lasts 10-15 seconds. It tends to catch me off guard as I forget it happens when I take it, so the sensation is unexpected.
Nickname: 
Jack25
Location: 
Toronto, ON, Canada
Client Responses: 
Benylin Consumer Service 2 years 5 months ago
Thanks for taking the time to write this review, Jack! We'd love to talk with you about your experience, so please give us a call at 1-800-661-4659. We're available Monday through Friday between 9AM and 5:30PM ET. We hope to hear from you soon!
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 years 4 months ago

Side effects not worth it

Review Questions: 
Province: Ontario
Age: 18-24
Review Text: 
I had always been dizzy and tired on this when I was sick and I hadn’t felt dizzy or tired before taking it. I always noticed it justwith this medication. The side effects have kept me up at night and made me super restless and nauseous. In all honestly I’ll probably not take the rest of this product as the side effects I had were not worth it for the product. Would only recommend if your doctor recommended it or severe chest congestion and ONLY TAKE AT NIGHT BEFORE BED NOT DURING DAY.
Nickname: 
Sick1234
Location: 
London
Client Responses: 
Benylin CA Consumer Care 2 years 4 months ago
Thanks for sharing your experience with us. We really would not expect for this to happen while taking our product. When you can, please give us a call at: 1-800-661-4659. We're available Monday-Friday from 9AM-5:30 PM ET. Thanks, we hope to talk with you soon.
Helpfulness Count: 
2 out of 3 people found this review helpful.
Report: